Follow
Share

Doctor wants to put her on anti hallucinating drugs which scares me. 2 doses of antibiotics for uti. now hallicinating again.

This question has been closed for answers. Ask a New Question.
As a possibility, (not medical advice), you could read up on the side effects of Cipro, an antibiotic.
Helpful Answer (0)
Report

I sure wish you had been more descriptive about mom's hallucinations. Part of dementia INCLUDES hallucinations. If they are harmful or upsetting to her, that's one thing. If mom is just in her own world some of the time, that's another.

Mom was often in her own world...talking to her brothers and sisters who'd passed...imagining herself back in childhood...having actually very conversations with Chicken Little...

There's absolutely no WAY I would have tried to medicate these away. They were entertaining to her...made even HER laugh sometimes...gave her peace.
Helpful Answer (0)
Report

Antipsychotic drugs are quite often used with dementia patients to control hallucinations. These are powerful drugs and are generally not prescribed lightly. What scares you about the antipsychotics, specifically?
Helpful Answer (0)
Report

This question has been closed for answers. Ask a New Question.
Subscribe to
Our Newsletter